# SDR AWXA200601527

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N581073
- Condition: Cracked
- Location: Fuselage
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT STATION FLOOR HAS CRACK DAMAGE ON LEFT SIDE JUST AFT OF FIRST OBSERVERS FOOT REST.  REPAIRED FLIGHT STATION FLOOR ON LEFT SIDE JUST AFT OF FIRST OBSERVERS FOOT REST, IAW B757-200, SRM 51-70-13-06, FIG 1.
